ITEM METADATA RECORD
Title: Cohomology vanishing results and polynomial structures
Authors: Dekimpe, Karel # ×
Issue Date: Mar-2001
Publisher: World scientific publ co pte ltd
Series Title: International journal of mathematics vol:12 issue:2 pages:143-158
URI: 
ISSN: 0129-167X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science